# SDR SWIA202161579

- Difficulty date: June 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS IN L/H AILERON REF. CRJ 200 AMM 20-26-00-910-804 FOR BUSHINGS AND CRJ 200 AMM 20-26-00-910-808 FOR BEARINGS
